# SDR AU981142

- Difficulty date: September 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Socata TB20TRINIDAD
- Engine: Lyc IO540C4D5
- Propeller: Hartzl HCC2YK1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pipe
- Part number: TB2047000011
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(AUS) LANDING GEAR EMERGENCY VALVE FORWARD PIPE LEAKING FLUID FROM A PIN HOLE IN A CURVED SECTION OF THE PIPE.  LOSS OF HYDRAULIC FLUID.   PART TC:  3,439.
